# SDR REXA2013101102051

- Difficulty date: October 11, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER, BETWEEN FS 295 AND 310, CORRODED.   REPLACED ANTENNA DOUBLER IAW SRM 51-42-06, 51-42-21.
